# SDR COMA0260403

- Difficulty date: July 1, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 18,550 hours, 18,203 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bushing
- Condition: Damaged
- Location: Vertical Stab
- Part time: 18,550 hours, 18,203 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

I/B HORIZONTAL TO VERTICAL ATTACH LUGS (ON HORIZONTAL) WERE FOUND TO BE OUT OF TOLERANCE (BUSING HOLES).BUSHING HOLES WERE REAMED TO FIRST OVERSIZE, AND FIRST OVERSIZE BUSHINGS WERE INSTALLED. NEW BUSHINGS WERE THEN REAMED TO AN INTERNAL DIAMETER OF 1.50". ALL WORK WAS PERFORMED I/A/W BOMBARDIER REO 601R-55-11-022 REV A DATED 11 JUNE 97. REF MX LOG PG 429845 AND COMAIR W/O 37560 FOR DETAILS OF WORK PERFORMED.
